# SDR DALA13072885642

- Difficulty date: December 22, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 144N818048
- Condition: Corroded
- Location: Bs 1040-1060
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WHEEL WELL, BS 1040-1060 INTERCOSTAL CORRODED AROUND FASTENER HOLES RBL 5 FWD OF GEAR DOORS.   BLENDED DAMAGED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-004, FIG 101, DETAIL VP 103.  FABRICATED NEW INTERCOSTAL IAW DWG 144N8180, SHEET 3, REV. D AND SMAL P0245084.  R & R INTERCOSTAL IAW SRM 51-40-02 AND DWG: 144N5180, SHEET 3, REV D.
